# SDR CALA2024102500932

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 44,503 hours, 27,502 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H0860
- Condition: Faulted
- Location: Zone 700
- Part time: 765,147 hours, 728,557 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL N/W STRG FAULT ECAM DISPLAYED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. DO SYS REST AND OPS CHECK REF AMM 32-51-00-720-003-A   REMOVED AND REPLACED THE NOSE LANDING GEAR SERVO VALVE 6GC REF AMM 32-51-51PB401 ALL SYSTEMS TEST NORMAL REF AMM 32-51-00-720-003-A AND 32-42-00-740-001-A.. REMOVED AND REPLACED THE NOSE LANDING GEAR SERVO VALVE 6GC REF AMM 32-51-51PB401 ALL SYSTEMS TEST NORMAL REF AMM 32-51-00-720-003-A AND 32-42-00-740-001-A..... ROTABLE PARTS CHANGE WAS INDICATED - TT # 1307171  SN OFF 0860 CONTROL, SERVOC  OFF 31-3252-9-0001 0860 ON 31-3252-9-0001 1376.
